# SDR CALA2019041200566

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 75,028 hours, 16,957 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: 51G83101
- Condition: Missing
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMEDIATE CASE STRUT FAIRING MISSING FROM LT ENG S/N 724379 AT THE 9 O CLOCK POSITION LOOKING FWD FROM THE AFT OF ENGINE. REF GMM 02-30-95 PDA PROGRAM CAT 2 APPROX SIZE OF PANEL 14" X 6" IAW AMM 72-34-05 MISSING FAIRING IS TO BE REPLACED BEFORE THE 51ST HOUR OF OPERATION REF TABLE 601. NO OTHER DAMAGE OR LOOSE ITEMS NOTED. DIP 72-DIP THIS ITEM NEEDS TO BE CLEARED. REF L/P 9360720. FOR CORRECTIVE ACTION PLEASE REFER TO LOG PAGE 9360720. ACCOMPLISHED PDA PROCEDURE IAW GMM 02-30-95. TOMC NOTIFIED.
